# SDR RAIA201407130001

- Difficulty date: July 13, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 33,071 hours, 30,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Fod
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN DURING POST FLIGHT.  MAINTENANCE INSPECTED AND REMOVED DEBRIS FROM MAIN CABIN DOOR SEAL AND THEN LUBRICATED SEAL, OPS CHECK GOOD.
